Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On ${\text{Ext}}_R^1 \left( {A,R} \right)$ for torsion-free $A$


Author: C. U. Jensen
Journal: Bull. Amer. Math. Soc. 78 (1972), 831-834
MSC (1970): Primary 20K35, 18G15; Secondary 16A62
MathSciNet review: 0311657
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. Jensen, On the structure of Ext$1 øver R$(A,R) (in preparation).
  • 2. Irving Kaplansky, Infinite abelian groups, University of Michigan Press, Ann Arbor, 1954. MR 0065561 (16,444g)
  • 3. Eben Matlis, Some properties of Noetherian domains of dimension one, Canad. J. Math. 13 (1961), 569–586. MR 0131437 (24 #A1288)
  • 4. R. J. Nunke, Purity and subfunctors of the identity, Topics in Abelian Groups (Proc. Sympos., New Mexico State Univ., 1962), Scott, Foresman and Co., Chicago, Ill., 1963, pp. 121–171. MR 0169913 (30 #156)
  • 5. J. E. Roos, Sur les foncteurs dérivés de $\underleftarrowłim$. Applications. C. R. Acad. Sci. Paris 252 (1961), 3702-3704. MR 23 #A1938.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20K35, 18G15, 16A62

Retrieve articles in all journals with MSC (1970): 20K35, 18G15, 16A62


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-13052-0
PII: S 0002-9904(1972)13052-0